# SDR UIEA200600277

- Difficulty date: October 18, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 93,730 hours, 20,512 cycles
- Engine: Ge CF650E2
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE WARNING CAME ON IN FLT WITH BELL AND MASTER CAUTION LIGHT ON. APU FIRE HANDLE PULLED AND FIRE BOTTLE IAW FHB 3.26.5. PLACED APU, APU FIRE WARNING ON APU AND APU FIRE BOTTLE ON DMI. APU INSPECTED IAW 49-31-00 PG 601. NO EVIDENCE OF FIRE FOUND. (OPEN).
